# SDR F3LA202507030263

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A321-211
- Aircraft serial: 08102
- Aircraft time: 23,964 hours, 10,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 4134605
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK REF LOGPAGE 444741 ITEM 1 & EAR INC0061624 FOR DENT ON SKIN FUSELAGE BETWEEN 13 & 14.   REPAIRED DENT ON SKIN FUSELAGE BETWEEN FRAME 13 &14 IAW A320NEO SRM 53-11-11-300-04.  CATEGORY B REPAIR CURRENT RC/FH IS 10,758/23,964.08 INSPECTION THERSHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60,000 FH/120,000FH.
